# SDR AALA202504017686

- Difficulty date: February 10, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 75,887 hours, 29,479 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5348002321300
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON EXTERNAL FUSELAGE SKIN PANEL BETWEEN FR 69 AND FR 70, BETWEEN S31R AND S32R. REPAIRED SKIN PANEL PER SRM 53-41-11-300-004.
